# SDR SWIA202308140013

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N507SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000888
- Aircraft time: 4,755 hours, 2,674 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ETD2023-170-020045 FOR REPAIR OF TWO DENTS ON AFT CARGO DOOR SKIN.(FILED CLOSED)COMPLIED WITH ETD2023-170-020045 REV.: / DATED AUG 12 2023
